# SDR RAIA00210275

- Difficulty date: October 2, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 14,532 hours, 15,663 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Part number: 141910013
- Condition: Chafed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5551-SBN- UPON DECENT INTO STL GOT HYD SYSTEM LOW PRESSURE WARNING. MAINTENANCE REMOVED AND REPLACED HYDRAULIC PUMP LOW PRESSURE LINE, LK AND OPS CK OK.
